Is there some treatment for mouth sores caused by Provigil? Could the adderall I'm on now be prolonging the sores lack of healing?
Yes, Adderall could be causing the slowness of your sores to heal. Adderall tends to dry out your mouth and make you not drink enough water. This leads to a very dry mouth which is a breading ground for bacteria and infection. I would suggest drinking a lot more water, using mouth wash regularly as your sores permit, brushing your teeth often including flossing, and if all else fails you always have your doctor to talk to too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2011 • 1 answer
Posted 23 May 2013 • 2 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Posted 4 Apr 2014 • 1 answer
Posted 22 Apr 2015 • 1 answer
Posted 11 Oct 2016 • 0 answers